- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 539573, 10 pages
Endpoints in -Quasimetric Spaces: Part II
Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa
Received 26 May 2013; Accepted 15 July 2013
Academic Editor: Salvador Hernandez
Copyright © 2013 Collins Amburo Agyingi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. R. Isbell, “Six theorems about injective metric spaces,” Commentarii Mathematici Helvetici, vol. 39, no. 1, pp. 65–76, 1964.
- A. W. M. Dress, “Trees, tight extensions of metric spaces, and the cohomological dimension of certain groups: a note on combinatorial properties of metric spaces,” Advances in Mathematics, vol. 53, no. 3, pp. 321–402, 1984.
- H. Herrlich, “Hyperconvex hulls of metric spaces,” Topology and Its Applications, vol. 44, no. 1–3, pp. 181–187, 1992.
- E. Kemajou, H.-P. A. Künzi, and O. Olela Otafudu, “The Isbell-hull of a di-space,” Topology and Its Applications, vol. 159, no. 9, pp. 2463–2475, 2012.
- S. Willerton, “Tight spans, Isbell completions and semi-tropical modules,” preprint, 2013.
- C. A. Agyingi, P. Haihambo, and H.-P. A. Künzi, “Endpoints in -quasi-metric spaces,” Topology and its Applications, submitted.
- E. M. Jawhari, M. Pouzet, and D. Misane, “Retracts: graphs and ordered sets from the metric point of view,” in Combinatorics and Ordered Sets (Arcata, Calif., 1985), vol. 57 of Contemp. Math., pp. 175–226, American Mathematical Society, Providence, RI, USA, 1986.
- G. Gutierres and D. Hofmann, “Approaching metric domains,” Applied Categorical Structures, 2012.
- B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge University Press, New York, NY, USA, 2nd edition, 2002.
- P. Fletcher and W. F. Lindgren, Quasi-Uniform Spaces, vol. 77 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1982.
- H.-P. A. Künzi, “An introduction to quasi-uniform spaces,” in Beyond Topology, vol. 486 of Contemp. Math., pp. 239–304, American Mathematical Society, Providence, RI, USA, 2009.
- Ş. Cobzaş, Functional Analysis in Asymmetric Normed Spaces, Frontiers in Mathematics, Springer, Basel, Switzerland, 2013.
- R. Espínola and M. A. Khamsi, “Introduction to hyperconvex spaces,” in Handbook of Metric Fixed Point Theory, pp. 391–435, Kluwer Academic, Dordrecht, The Netherlands, 2001.
- M. A. Khamsi and W. A. Kirk, An Introduction to Metric Spaces and Fixed Point Theory, Pure and Applied Mathematics, Wiley-Interscience, New York, NY, USA, 2001.
- N. Aronszajn and P. Panitchpakdi, “Extension of uniformly continuous transformations and hyperconvex metric spaces,” Pacific Journal of Mathematics, vol. 6, pp. 405–439, 1956.
- M. Z. Abu-Sbeih and M. A. Khamsi, “On externally complete subsets and common fixed points in partially ordered sets,” Fixed Point Theory and Applications, vol. 97, 8 pages, 2011.
- H. Hirai and S. Koichi, “On tight spans for directed distances,” Annals of Combinatorics, vol. 16, no. 3, pp. 543–569, 2012.
- H.-P. A. Künzi and O. Olela Otafudu, “-hyperconvexity in quasipseudometric spaces and fixed point theorems,” Journal of Function Spaces and Applications, vol. 2012, Article ID 765903, 18 pages, 2012.
- H.-P. A. Künzi and M. Sanchis, “Addendum to “The Katětov construction modified for a -quasi-metric space”,” to appear in Mathematical Structures in Computer Science.
- C. A. Agyingi, P. Haihambo, and H.-P. A. Künzi, “Tight extensions of -quasi-metric spaces,” accepted for publication in the Festschrift that will be published on the occasion of Victor Selivanov's 60th birthday by Ontos-Verlag.
- H.-P. A. Künzi and M. Sanchis, “The Katětov construction modified for a -quasi-metric space,” Topology and Its Applications, vol. 159, no. 3, pp. 711–720, 2012.
- D. Pavlovic, “Quantitative concept analysis,” in Formal Concept Analysis, vol. 7278 of Lecture Notes in Computer Science, pp. 260–277, Springer, 2012.
- H.-P. A. Künzi and O. O. Otafudu, “The ultra-quasi-metrically injective hull of a -ultra-quasi-metric space,” Applied Categorical Structures, 2012.
- G. Gierz, K. H. Hofmann, K. Keimel, J. D. Lawson, M. Mislove, and D. S. Scott, Continuous Lattices and Domains, vol. 93 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2003.